آمار

تعداد نشریات12
تعداد شماره‌ها86
تعداد مقالات602
تعداد مشاهده مقاله776,301
تعداد دریافت فایل اصل مقاله516,359
Loghman, Amir, Saheli, Mahboobeh. (1394). Computing two types of geometric-arithmetic indices of some benzenoid graphs. فناوری آموزش, 5(1-2), 45-51. doi: 10.22061/jmns.2015.507
Amir Loghman; Mahboobeh Saheli. "Computing two types of geometric-arithmetic indices of some benzenoid graphs". فناوری آموزش, 5, 1-2, 1394, 45-51. doi: 10.22061/jmns.2015.507
Loghman, Amir, Saheli, Mahboobeh. (1394). 'Computing two types of geometric-arithmetic indices of some benzenoid graphs', فناوری آموزش, 5(1-2), pp. 45-51. doi: 10.22061/jmns.2015.507
Loghman, Amir, Saheli, Mahboobeh. Computing two types of geometric-arithmetic indices of some benzenoid graphs. فناوری آموزش, 1394; 5(1-2): 45-51. doi: 10.22061/jmns.2015.507


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.